# SDR DALA2019062433794

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Pax Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN OF PASSEGER WINDOW UPPER AFT CORNER, BETWEEN STA 851 AND 870, LH SIDE. (CPAX). NRC.00536: CRACK ON RING PAN OF PASSEGER WINDOW UPPER AFT CORNER, BETWEEN STA 851 AND 870, LH SIDE WAS REPAIRED PER B717-200 SRM 56-20-02-2R-1. (
